# SDR DL73E001942

- Difficulty date: October 3, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 35,144 hours, 29,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FRAME OF THE C2 CARGO DOOR WAS FOUND WITH A 1 INCH CRACK IN THE UPPER AND LOWER FRAME WEBS AT THE FRAME LAP SPLICE   ABOVE THE NR 3 STOP.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH TWO TITANIUM REPAIR ANGLES ON A TIME-LIMITED BASIS PER ER/A 378809-14.
